# SDR VNAA2013043000022

- Difficulty date: April 30, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N230PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7904
- Aircraft time: 22,185 hours, 22,518 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE RED MESSAGE UPON GEAR SELECTED DOWN.  THE QRH WAS ACCOMPLISHED CYCLING GEAR AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE ACCOMPLISHED AN OPERATION CHECK OF THE LANDING GEAR RETRACTION AND EXTENSION SYSTEM PER AIRCRAFT MANUALS WITH NO DEFECTS NOTED.  AIRCRAFT RELEASED FOR SERVICE.
